# SDR USAA2013021900007

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,246 hours, 20,626 cycles
- Engine: Iae V2524A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505068
- Part serial: 25200993
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 42,918 hours, 17,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES INTO FLIGHT, CREW REPORTED AN ENGINE 1 EPR MODE FAULT.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  FADEC 1A FLT DATA "EPRINI" P/F P5/EEC1.  INSPECTED NR 1 EPR TUBES FOR VISIBLE DAMAGE. NONE NOTED.  REMOVED AND REPLACED CLAMPS AT STACK AFT OF EEC, EPR LINES NO DAMAGE NOTED.  AIDS CRZ RPT SHOWS P4.9 BOTH ENGINES MATCHED 13 MINUTES AFTER FAULT.  REMOVED AND REPLACED NR 1 EEC PER AMM 73-22-34-400-010-A.  OPS CHECK GOOD PER AMM 73-22-34-710-040-A.  IDLE RUN GOOD.  NO FAULTS.
